27.05.2017   




Print Edition: ISSN 1584 - 2851
Online Edition: ISSN 1843 - 4401


Carpathian J. Math. is a category A journal in the CNCSIS classification

Impact Factor 2015:     0.610

Indexed by:
Science Citation Index Expanded
SCOPUS
Mathematical Reviews
Zentralblatt MATH

Current rejection rate: 80 %


RSS Feed RSS

Vol. 22 (2006), No. 1-2,
 
Les ideaux bornologiques de type $\mathcal L\Im $
Author: Belmesnaoui Aqzzouz / Redouane Nouira
Abstract: We introduce the bornological ideals of type $\mathcal L\Im$ and we show that the boundedness of a bornological ideal of type $\mathcal L\Im$ is unique.
PDF | DVI | PS |
No. of downloads: 949 Full access PDF | DVI | PS |
Positive solutions of functional differential equations
Author: Sorin Budișan
Abstract:
PDF | DVI | PS |
No. of downloads: 1010 Full access PDF | DVI | PS |
Weak forms of open and closed functions via semi-$\theta$-open sets
Author: Miguel Caldas / Saeid Jafari / Govindappa Navalagi
Abstract: In this paper, we introduce and study two new classes of functions by using the notions of semi-$\theta$-open sets and semi-$\theta$-closure operator called weakly semi-$\theta$-open and weakly semi-$\theta$-closed functions. The connections between these functions and other existing well-known related functions are investigated.
PDF | DVI | PS |
No. of downloads: 1050 Full access PDF | DVI | PS |
Fixed point theorems for multivalued generalized
Author: Adela Chiș
Abstract: We present fixed point theorems for generalized multivalued contractions on complete gauge spaces.
PDF |
No. of downloads: 409 Full access PDF | DVI | PS |
A note on a paper of Chatzidakis-Pappas
Author: Peter Danchev / Kostadin Nedelchev
Abstract: In this brief note we give a new algebraic interpretation, which is also a non-elementary extension, of an assertion due to Chatzidakis-Pappas appeared in J. Symbolic Logic (2001).
PDF |
No. of downloads: 305 Full access PDF | DVI | PS |
Omega Polynomial
Author: Mircea V. Diudea
Abstract: A new counting polynomial, called the Omega $\Omega(G, x)$ polynomial, is proposed on the ground of quasi-orthogonal cut qoc edge strips in a bipartite lattice. Within a qoc not all cut edges are necessarily orthogonal, meaning not all are pairwise codistant. Two topological indices: $CI$ (Cluj-Ilmenau), eventually equal to the well-known $PI$ index, in planar, bipartite graphs and $I_\Omega$ are defined on the newly proposed polynomial and exemplified. Closed analytical formulas for $\Omega(G, x)$ in polyhex tori are given.
PDF |
No. of downloads: 362 Full access PDF | DVI | PS |
The SOR method for infinite systems of linear equations (III)
Author: Bela Finta
Abstract: In [3], [4] we presented the extension of the Jacobi and Gauss-Seidel iterative numerical method from the case of finite linear systems to the case of infinite systems. The purpose of this paper is to extend the classical SOR (successiv over relaxation) method, known for finite linear systems, to infinite systems.
PDF |
No. of downloads: 347 Full access PDF | DVI | PS |
Successive approximations for the solution of second order advanced
Author: Răzvan V. Gabor
Abstract: For the initial value problem associated with second order advanced differential equation on Banach space, it is constructed a numerical method to approximate the solution. The method uses the sequence of Picard successive approximations and the trapezoidal quadrature rule (adapted for Lipschitzian functions with values in Banach spaces).
PDF |
No. of downloads: 309 Full access PDF | DVI | PS |
On differences of positive linear operators
Author: Heiner Gonska / Paula Piţul / Ioan Raşa
Abstract: We continue our research on the differences of positive linear operators by giving estimates for such differences. Special emphasis is on the Bernstein operators, Beta operators of the second kind as introduced by Lupaş, piecewise linear interpolation at equidistant knots and on certain products of these mappings.
PDF |
No. of downloads: 378 Full access PDF | DVI | PS |
Some boundedness properties of certain operators
Author: Gheorghe Miclăuș
Abstract:
PDF |
No. of downloads: 304 Full access PDF | DVI | PS |
Superpositions of functions involved in nomography
Author: Maria Mihoc
Abstract: The current paper deals with the conditions by which the functions of more variables, and also the equations which contain such functions, can be represented by the superpositions of functions of fewer variables. We will also give the corresponding nomograms by which these functions are nomographically represented.
PDF |
No. of downloads: 286 Full access PDF | DVI | PS |
Equations involving arithmetic functions
Author: Gabriel Mincu / Laurențiu Panaitopol
Abstract: We solve a few equations concerning arithmetic functions. The proofs in the last section are based on known (but difficult) inequalities.
PDF |
No. of downloads: 307 Full access PDF | DVI | PS |
On $p$-cluster sets and their application to $p$-closedness
Author: M. N. Mukherjee / B. Roy
Abstract: In this paper, the study of a new type of cluster sets for functions and multifunctions between topological spaces has been initiated by use of preopen sets of [8]. Such a notion of cluster sets is characterized and studied to some extent. In the process, a characterization of Hausdorffness is achieved in terms of the cluster set of a certain class of functions. An important application of the study is exhibited by establishing a characterization of the concept of $p$-closedness of [7] via the introduced idea of cluster set of multifunctions.
PDF |
No. of downloads: 305 Full access PDF | DVI | PS |
On limit law for freely independent random variables with free products
Author: Bogdan-Gh. Munteanu
Abstract: RETRACTED
No. of downloads: Full access PDF |
On the convergence of the Mann iteration in locally convex spaces
Author: J. O. Olaleru
Abstract: The approximation of fixed points of some quasi contractive operators in arbitrary Banach spaces using the Mann iterative procedure is generalized to complete metrisable locally convex spaces. This turns out to be an extension of a result of Berinde [2] which in turn is an extension of a theorem of Rhoades [12].
PDF | DVI | PS |
No. of downloads: 868 Full access PDF | DVI | PS |
A note on the direct limit of a direct system of multialgebras in a subcategory of multialgebras
Author: Cosmin Pelea
Abstract: We will present some properties of the direct limit of a direct system of multialgebras in a subcategory of the category of multialgebras obtained by considering as morphisms the ideal multialgebra homomorphisms.
PDF |
No. of downloads: 304 Full access PDF | DVI | PS |
At least version of the generalized minimum spanning tree problem
Author: Petrică C. Pop / Andrei Horvat Marc / Corina Pop Sitar
Abstract: We consider the at least version of the Generalized Minimum Spanning Tree Problem, denoted by L-GMST, which consists in finding a minimum cost tree spanning at least one node from each node set of a complete graph with the nodes partitioned into a given number of node sets. We describe new integer programming formulations of the L-GMST problem and establish relationships between the polytopes corresponding to their linear relaxations.
PDF |
No. of downloads: 332 Full access PDF | DVI | PS |
On totally $\widetilde{g}s$-continuity, strongly $\widetilde{g}s$
Author: Neelamegarajan Rajesh / Erdal Ekici
Abstract:
PDF |
No. of downloads: 304 Full access PDF | DVI | PS |
On a conjecture for weighted interpolation using Chebyshev polynomials of the third and fourth kinds
Author: Simon J. Smith
Abstract: A conjecture for the projection norm (or Lebesgue constant) of a weighted interpolation method based on the zeros of Chebyshev polynomials of the third and fourth kinds is resolved. This conjecture was made in a paper by J. C. Mason and G. H. Elliott in 1995. The proof of the conjecture is achieved by relating the projection norm to that of a weighted interpolation method based on zeros of Chebyshev polynomials of the second kind.
PDF |
No. of downloads: 273 Full access PDF | DVI | PS |
Controlling chaos of a dynamical system with feedback control
Author: Gheorghe Țigan
Abstract: The present work is devoted to control chaotic behavior of a three--dimensional differential system introduced in \cite{tig2}. We stabilize the chaotic dynamics of the system to the unstable equilibrium points. The Lyapunov function method is employed. Using a linear controller, the system is controlled to a stable state. Numerical illustrations are presented to show the control process.
PDF |
No. of downloads: 287 Full access PDF | DVI | PS |
Viscosity approximation methods for nonexpansive mapping in Banach spaces
Author: Xiaolong Qin / Yongfu Su
Abstract:
PDF | DVI |
No. of downloads: 647 Full access PDF | DVI | PS |
On embedding Fibonacci meshes on Fibonacci cube networks
Author: Ioana Zelina
Abstract: The Fibonacci cube was presented as a new topology for interconnection networks. Due to his strong recursive structure, the Fibonacci cube posses many attractive properties. In this papers we show how two Fibonacci meshes can be simultaneously embedded in a Fibonacci cube with dilation 1.
PDF |
No. of downloads: 319 Full access PDF | DVI | PS |
On finite groups of whose all proper subgroups are
Author: Hossein Andikfar / Ali Reza Ashrafi
Abstract:
PDF | DVI | PS |
No. of downloads: 1100 Full access PDF | DVI | PS |


Design by PrimeTech
Website Security Test